Morphic heights and periodic points

M. Einsiedler, G. Everest, T. Ward

Research output: Contribution to conferencePaper

Abstract

An approach to the calculation of local canonical morphic heights is described, motivated by the analogy between the classical height in Diophantine geometry and entropy in algebraic dynamics. We consider cases where the local morphic height is expressed as an integral average of the logarithmic distance to the closure of the periodic points of the underlying morphism. The results may be thought of as a kind of morphic Jensen formula.
Original languageEnglish
Pages167-177
Number of pages11
Publication statusPublished - 2004
EventNew York Number Theory Seminar -
Duration: 1 Jan 2004 → …

Conference

ConferenceNew York Number Theory Seminar
Period1/01/04 → …

Cite this